RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 7, Pages 1318–1331 (Mi de3766)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Completeness of conservative schemes for two-dimensional equations of gas dynamics

O. S. Mazhorova, Yu. P. Popov

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (1460 kB)

Bibliographic databases:
UDC: 519.63
Received: 02.03.1979

Citation: O. S. Mazhorova, Yu. P. Popov, “Completeness of conservative schemes for two-dimensional equations of gas dynamics”, Differ. Uravn., 15:7 (1979), 1318–1331

Citation in format AMSBIB
\Bibitem{MazPop79}
\by O.~S.~Mazhorova, Yu.~P.~Popov
\paper Completeness of conservative schemes for two-dimensional equations of gas dynamics
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 7
\pages 1318--1331
\mathnet{http://mi.mathnet.ru/de3766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=543363}
\zmath{https://zbmath.org/?q=an:0426.76062}


Linking options:
  • http://mi.mathnet.ru/eng/de3766
  • http://mi.mathnet.ru/eng/de/v15/i7/p1318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ostapenko, “Canonical representations of standard difference approximations of differential operators”, Comput. Math. Math. Phys., 35:8 (1995), 941–947  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:104
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020